# SDR 97ZZZM406

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER (LONGERON) IN FLOOR FRAME 28-29 LEFT OF CENTER LINE, CRACKED AT GUSSET PLATE (UNDER FLOORBOARD 231KF).  REPAIRED IAW AVRO FAX REF NR DJR/RJ0021-97 AND AIR FAX REF NR DS/W/TS/26605/97.
